# SDR S03428074

- Difficulty date: September 11, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24309
- Aircraft time: 60,217 hours, 11,911 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Failed
- Location: Nr 1 Main Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B18271 20 MINS AFTER REFUELING COMPLETED AND WITH CORRECT LEVEL IN EACH TANK FUEL SPILL FROM LT SURGE TANK.  REPLACED NR 1 MAIN TANK REFUELING VLV IN LAX. PARTS FROM UA.  REPLACED NR 1 CROSSFEED VALVE AND BOOSTER PUMP BYPASS CHECK VALVE WHILE A/C ARRIVED TPE.
